Ukrainian Mathematical Journal

, Volume 68, Issue 12, pp 1884–1899 | Cite as

On the Resolvent of the Lévy Process with Matrix-Exponential Distribution of Jumps

  • E. V. Karnaukh

We consider the representations of resolvent for a Lévy process whose jumps have a matrix-exponential distribution.


  1. 1.
    S. Assmussen and H. Albrecher, Ruin Probabilities, World Scientific, Singapore (2010).CrossRefMATHGoogle Scholar
  2. 2.
    D. Gusak, Boundary Functionals for Lévy Processes and Their Applications, Lambert Acad. Publ. (2014).Google Scholar
  3. 3.
    R. Cont and P. Tankov, Financial Modeling with Jump Processes, Chapman & Hall/CRC, New York (2004).MATHGoogle Scholar
  4. 4.
    E. B. Dynkin, Markov Processes [in Russian], Fizmatgiz, Moscow (1963).MATHGoogle Scholar
  5. 5.
    V. S. Korolyuk, Boundary-Value Problems for Complex Poisson Processes [in Russian], Naukova Dumka, Kiev (1975).Google Scholar
  6. 6.
    N. S. Bratiichuk and D. V. Gusak, Boundary-Value Problems for Processes with Independent Increments [in Russian], Naukova Dumka, Kiev (1990).Google Scholar
  7. 7.
    D. V. Husak, Processes with Independent Increments in the Risk Theory [in Ukrainian], Proc. of the Institute of Mathematics, Ukrainian National Academy of Sciences, Kyiv (2011).Google Scholar
  8. 8.
    J. Bertoin, Lévy Processes, Cambridge Univ. Press, Cambridge (1996).Google Scholar
  9. 9.
    V. F. Kadankov and T. V. Kadankova, “On the distribution of the time of the first exit from an interval and the value of a jump over the boundary for processes with independent increments and random walks,” Ukr. Mat. Zh., 57, No. 10, 1359–1384 (2005); English translation: Ukr. Math. J., 57, No. 10, 1590–1620 (2005).Google Scholar

Copyright information

© Springer Science+Business Media, LLC 2017

Authors and Affiliations

  • E. V. Karnaukh
    • 1
  1. 1.Honchar Dnipropetrovs’k National UniversityDnipropetrovs’kUkraine

Personalised recommendations